# SDR USAA040950

- Difficulty date: October 25, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q5 - SKIN, .025 INCH DEEP AND AT 10 INCHES LONG, GOUGED, STA 887-867, STR 1.  CUT OUT DAMAGE INSTALLED SHIMS, FILLERS, STRAPS, DOUBLER AND TRIPLER IAW EA 79291.
